| Titre | The relationship between migration genetic and sociocultural variables: A log-linear approach | |
|---|---|---|
| Auteur | Markovic I., Sujoldzic A., Malnar A., Chaventré A. | |
|
Revue | Collegium Antropologicum |
| Numéro | Vol. 20, no 2, 1996 | |
| Page | 251-262 |
| Titre | The relationship between migration genetic and sociocultural variables: A log-linear approach | |
|---|---|---|
| Auteur | Markovic I., Sujoldzic A., Malnar A., Chaventré A. | |
|
Revue | Collegium Antropologicum |
| Numéro | Vol. 20, no 2, 1996 | |
| Page | 251-262 |